# SDR ASAA0954238

- Difficulty date: January 14, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 28 hours, 14 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU "FAULT" ANNUNCIATOR ILLUMINATED ON APU START.  GROUNDED YES. PERFORMED APU BITE CHECK FOUND FAULT MESS 49 15004 (INLET DOOR SHUTDOWN) PERFORMED FIM TASK 49 10 00 810 806 STEP A THRU STEP E OPERATED APU AT FULL LOAD THRU 5 CYCLES NO CURRENT FAULTS DISPLAYED AT THIS TIME.  VERIFICATION FLIGHT OPS CHK NORMAL.
